# SDR 2007FA0000582

- Difficulty date: April 30, 2007
- Submitted: July 5, 2007
- Operation: General aviation
- Aircraft: N182MS
- Make and model: Cessna R182
- Aircraft serial: 18200791
- Engine: Lyc O540*
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MHB4016R
- Part serial: G101650
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED THIS STARTER WITH 3.3 HOURS SINCE OVERHAUL.  STARTER BENDIX STAYED ENGAGED DURING START UP.  NO PROBLEM COULD BE FOUND WITH AIRCRAFT ELECTRICAL SYSTEM.  (K)
